# SDR DL72S960884

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485DA
- Make and model: Boeing 727232
- Aircraft serial: 20865
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON B-1 LETTER CHECK, 1 INCH CRACK VERT SPAR STIFFENER AT NR 7 O/B SLAT TRACK O/B ANGLE.  REPLACED STIFFENER PER M/M 57-20-21 PG 813.
